# SDR SWIA201541643

- Difficulty date: November 12, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 18,587 hours, 10,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP PANEL 584EB HAS CHAFE.  R & R PANEL 584EB IAW SRM.
